I had half of my thyroid removed two years ago. Mid way through last year, I woke up with an adrenaline rush and it lasted for months... until this past April, when I started to notice a slowing down in my energy level. Since April, I have been sluggish, my tongue is swelling sometimes, I am freezing all the time, I am extremely tired, body aches, and last week my hair came out in chunks and my voice has the horse sound it did two years ago when they removed the right half. My feet go numb when I run at the gym. Could I have overtaxed the half of thyroid I still had somehow?
Could I have overtaxed the half of thyroid I still had somehow?
Added 19 Aug 2014:
My test results are normal. But they were normal before as well when they had to remove the giant swollen right side. What could I have that is causing all of these issues? I am not depressed. That is not it. My voice is raspy and I am having problems breathing. I feel the left side pressing on my voice box. The doctor will not give me anything for the thyroid function. What I am I going to do now.
The thyroid is controlled by the pituitary gland in the brain. Only a diseased thyroid or your need for medication to treat your condition can change the thyroid. So unless you aren't taking your medications regularly or don't have any, the other half is diseased as well. Did you go to your followup appointment?
My question to you is what does the doctor say? Sounds like your thyroid meds need adjustment or you have over time developed some completely different condition. An endocrinologist is the key. Chunks of hair, not sure what that means, would have me waiting at the clinic before they opened. Seeing the doctor relieves the anxiety of what might be happening. You don't have to solve this. That is why doctors get the big bucks. Lol. How are you now?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2010 • 1 answer
Posted 14 Oct 2013 • 3 answers
Posted 10 Feb 2015 • 1 answer
Can I take only half of my 10 mg Xarelto medication a day because the whole 10mg bothers me too muc?
Posted 27 Mar 2017 • 3 answers
Posted 12 Dec 2017 • 0 answers